Table of Contents
Advances in Decision Sciences
Volume 2012, Article ID 289035, 14 pages
http://dx.doi.org/10.1155/2012/289035
Research Article

An Allocation Scheme for Estimating the Reliability of a Parallel-Series System

1Department of Physics, University of Science and Technology of Oran-Mohamed Boudiaf (USTOMB), BP 1505 El M'Naouer, Oran 31000, Algeria
2Department of Mathematics, University of Oran, BP 1524 El M'Naouer, Oran 31000, Algeria

Received 28 April 2012; Revised 28 July 2012; Accepted 8 October 2012

Academic Editor: Wai Ki Ching

Copyright © 2012 Zohra Benkamra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zohra Benkamra, Mekki Terbeche, and Mounir Tlemcani, “An Allocation Scheme for Estimating the Reliability of a Parallel-Series System,” Advances in Decision Sciences, vol. 2012, Article ID 289035, 14 pages, 2012. https://doi.org/10.1155/2012/289035.